# SDR UIEA200600280

- Difficulty date: October 26, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 28,329 hours, 4,336 cycles
- Engine: Ge CF680C2*
- Engine time: 25,221 hours, 3,994 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 211C117222
- Part serial: C00456A
- Condition: Damaged
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO, DUE TO - BLEED NR 2 EICAS MSG, LOW SPEED (70 KTS) ABORT.  REMOVED AND REPLACED OV PRESSURE SWITCH IAW MM 36-12-03, OPS CHECK OK.
